# SDR DALA2019052703236

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 63,393 hours, 25,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5745421) DURING INSPECTION FOUND EMERGENCY LIGHT COVER MISSING FROM STA 260 FWD GALLEY A/C RIGHT FLOOR AREA. REPLACED LIGHT ASSY P/N 0201924-1007, CKS OK.
